# SDR JR2R2011111100589

- Difficulty date: November 11, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: CC67013031
- Condition: Gouged
- Location: Rt Aileron
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON PCU BUSHING PITTED AND GOUGED.  REMOVED AND REPLACED RT AILERON PCU BUSHING IAW CRJ900 AMM 20-31-00 AND MESA RO CRJ9-57-0346 AS ON AAR WO 1007307-6700-0025 AND MESA WO 711014235.
